Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 161, NWS Lubbock, TX

June 2, 2012Bailey County, Lamb County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 2, 2012, 7:23 PM CDT for Bailey County, Lamb County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2012, 7:23 PM CDT (00:23 UTC)
Expired
Jun 2, 2012, 8:00 PM CDT
In force
37 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Bailey County, TX, Lamb County, TX

The radar

The Lubbock radar (KLBB), 76 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1146 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
2867 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WUUS54 KLUB 030023
SVRLUB
TXC017-279-030100-
/O.NEW.KLUB.SV.W.0161.120603T0023Z-120603T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
723 PM CDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAMB COUNTY IN NORTHWEST TEXAS.
  SOUTHEASTERN BAILEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 800 PM CDT

* AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BULA...OR 18 MILES NORTH OF MORTON...AND MOVING SOUTHEAST AT 10
  MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING HAIL AND VERY HEAVY 
RAIN. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3399 10240 3382 10249 3383 10271 3394 10274
      3406 10265
TIME...MOT...LOC 0022Z 308DEG 8KT 3396 10264

$$

05
1 follow-up statement
044 
WWUS54 KLUB 030050
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
750 PM CDT SAT JUN 2 2012

TXC017-279-030100-
/O.CON.KLUB.SV.W.0161.000000T0000Z-120603T0100Z/
LAMB TX-BAILEY TX-
750 PM CDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BAILEY AND SOUTHWESTERN LAMB COUNTIES UNTIL 800 PM CDT...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
BULA...OR 14 MILES WEST OF LITTLEFIELD...WITH VERY LITTLE MOVEMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE 
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3399 10240 3382 10249 3383 10271 3394 10274
      3406 10265
TIME...MOT...LOC 0049Z 308DEG 8KT 3392 10258

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:25 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 2, 6:25 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
625 PM CDT SAT JUN 2 2012

.AVIATION...
THUNDERSTORMS THUS FAR HAVE BEEN LESS THAN ANTICIPATED SO HAVE
REMOVED MENTION OF THUNDER FOR KCDS FOR THE REST OF THE EVENING.
THERE IS STILL A VERY SMALL CHANCE OF THUNDER DEVELOPMENT LATE
THIS EVENING OR EARLY SUNDAY MORNING AT KCDS. OTHERWISE...VFR WILL
CONTINUE WITH BREEZY SOUTHERLY WINDS AGAIN TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT SAT JUN 2 2012/

SHORT TERM...
FOCUS CONTINUES ON STORM CHANCES THROUGH TONIGHT AND AGAIN ON SUNDAY
AFTERNOON. MID-LEVEL FLOW WAS BACKING AND WEAKENING A BIT /AS SEEN
IN THE TUCUMCARI PROFILER DATA/ AS THE UPPER RIDGE AXIS WAS SHIFTING
FROM THE EASTERN ROCKIES ACROSS THE HIGH PLAINS. AN EJECTING
EMBEDDED DISTURBANCE AND PLENTY OF MID-LEVEL MOISTURE WAS ALREADY
RESULTING IN WIDESPREAD CONVECTION ACROSS THE HIGHER TERRAIN OF
CENTRAL CO INTO NORTHEAST NM. THIS ACTIVITY WILL LIKELY CONGEAL INTO
ONE OR MORE MESOSCALE CONVECTIVE SYSTEMS AS IT TRANSLATES
EAST-SOUTHEASTWARD ACROSS THE PANHANDLES AND PERHAPS OVER OUR
NORTHERN ZONES THIS EVENING. LIFT WITH THE APPROACHING WAVE WAS ALSO
ENHANCING THE MID-LEVEL CLOUD FIELD ACROSS EAST-CENTRAL NM...AND
HIGH-BASED CONVECTION COULD MATERIALIZE WITHIN THE SFC TROUGH HERE
TOO LATE THIS AFTERNOON. LAST PLACE OF CONCERN FOR POSSIBLE
CONVECTIVE INITIATION WILL BE ALONG A RETREATING BOUNDARY NOTED ON
RADAR LIFTING NORTHWARD THROUGH THE SOUTHERN TEXAS PANHANDLE. UP TO
THIS POINT CU DEVELOPMENT ALONG THE BOUNDARY HAS BEEN FAIRLY TAME.
HOWEVER...BOTH THE 18Z RAP AND 16Z HRRR DO INDICATE ISOLATED TO
WIDELY SCATTERED CONVECTION DEVELOPING OVER THE NEXT 1-3 HR IN CLOSE
PROXIMITY TO OUR NORTHWEST ZONES. 19Z LAPS ANALYSIS SHOWS SFC BASED
CAPES OF 800-2400 J/KG WITH DIMINISHING CIN. GIVEN T/TD SPREADS
AROUND 50 DEGREES ACROSS THE WESTERN ZONES...STRONG DOWNBURST WINDS
WILL BE A CONCERN WITH ANY STRONGER CORES ALOFT AND THE INSTABILITY
COULD ALSO SUPPORT THE OCCURRENCE OF LARGE HAIL. ALL SAID...HAVE
DRAWN CHANCE POPS ACROSS THE N/NW/W ZONES...TAPERING TO SLIGHT
CHANCE ACROSS THE SOUTHERN ROLLING PLAINS TONIGHT. ACTIVITY SHOULD
WANE LATE TONIGHT...THOUGH STRENGTHENING SOUTHERLY LLJ COULD KEEP
SOME ACTIVITY GOING THROUGH EARLY SUNDAY MORNING...FAVORING THE
NORTHEAST ZONES. SOUTHERLY BREEZES...DECENT MOISTURE LEVELS AND SOME
CLOUD COVER WILL KEEP TEMPERATURES MILD...WITH LOWS ONLY IN THE 60S
TO LOWER 70S.

HEIGHTS WILL BE EVEN HIGHER ON SUNDAY WITH QUASI-ZONAL FLOW ALOFT.
THIS FLOW REGIME WILL CAUSE THE SFC TROUGH/DRYLINE TO ADVANCE
EASTWARD INTO THE SOUTH PLAINS BY AFTERNOON. ALTHOUGH LARGE SCALE
SUPPORT WILL BE MINIMAL AT BEST...STRONG HEATING/MIXING COUPLED WITH
THE DRYLINE MAY BE ENOUGH TO GENERATE ISOLATED TO WIDELY SCATTERED
LATE AFTERNOON HIGH-BASED STORMS. DEEP LAYER SHEAR WILL BE RATHER
WEAK /AOB 20 KTS/...SO STORM ORGANIZATION WILL BE TOUGH TO COME
BY...BUT MODERATE INSTABILITY AND A DEEPLY MIXED BL COULD SUPPORT AN
ISOLATED STRONG/SEVERE STORM. TEMPERATURES WILL SOAR WITH HIGHS NEAR
THE CENTURY MARK EXPECTED.

LONG TERM...
MODELS CONTINUE TO TREND TO POTENTIALLY WET WEATHER INTO THE
MIDDLE OF THE WEEK BUILDING ON YESTERDAYS TURNABOUT WITH RESPECT
TO LOW LEVEL FLOW AND STRENGTH OF UPPER LEVEL RIDGING. 12Z RUNS
CONTINUE TO SHOW AN AMPLIFIED FLOW ACROSS THE CONUS EARLY IN THE
WEEK WITH A NARROW BUT FAIRLY WEAK UPPER LEVEL RIDGE OVER THE
PLAINS STATES WHILE AT THE SFC A COLD FRONT IS PROGGED TO BACK
INTO THE NRN ZONES MONDAY THEN SLIP FURTHER SOUTH TUESDAY. BACKING
FLOW TO SE THEN EVENTUALLY EAST SHOULD HELP KEEP LOW LEVEL
MOISTURE IN PLACE ACROSS THE AREA AND THE DRYLINE FROM MIXING TOO
FAR TO THE EAST. INCREASING MID LEVEL MOISTURE TRAPPED IN THE
RIDGE LEADING TO PROGGED PWAT BETWEEN 1 AND 1.5 INCHES MONDAY WITH
EASTERN AREAS INCREASING TO AROUND 1.75 INCHES TUESDAY AND
WEDNESDAY. WHEN CONSIDERING RELATIVELY WEAK FLOW ALOFT UNDER THE
RIDGE STORM ORGANIZATION NOT TOO LIKELY THUS PRECIP COULD END UP
BEING SCATTERED...BUT HIGHER PWATS SUGGEST SOME LOCALLY HEAVIER
RAINFALL NOT OUT OF THE QUESTION. WILL CONTINUE WITH PRECIP
MENTION FOR MONDAY FAVORING NRN ZONES CLOSEST TO EXPECTED BOUNDARY
POSITION AND INSERT PRECIP MENTION INTO TUESDAY AND WEDNESDAY.
CURRENT INDICATIONS ARE THAT THE RIDGE WILL STRENGTHEN ENOUGH
TOWARD THE END OF THE WEEK TO POTENTIALLY END PRECIP CHANCES. WITH
UPSLOPE FLOW AND POTENTIALLY AN INCREASE IN CLOUD COVER COOLER
TEMPS SHOULD BE IN THE OFFING FOR THE FIRST HALF OF THE WEEK...
ALTHOUGH GIVEN PROGGED THICKNESSES IT APPEARS MOS GUIDANCE MAY BE
A TOUCH COOL AND WILL GENERALLY TREND TOWARD WARMER END OF
ENSEMBLE NUMBERS FOR DAYTIME HIGHS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        63  98  62  93  62 /  40  10  10  20  30
TULIA         66  98  65  92  65 /  40  20  20  20  30
PLAINVIEW     68  97  66  93  65 /  30  20  20  20  20
LEVELLAND     66  99  67  96  65 /  20  20  20  20  20
LUBBOCK       69 100  69  96  67 /  20  20  20  20  20
DENVER CITY   67  99  67  96  63 /  20  20  10  20  20
BROWNFIELD    67 100  67  96  65 /  20  20  20  20  20
CHILDRESS     69 101  70  96  68 /  30  20  20  10  30
SPUR          69 101  69  97  68 /  20  20  20  10  20
ASPERMONT     70 100  71  98  70 /  20  10  20  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jun 2, 11:30 AM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 AM CDT SAT JUN 2 2012

TXZ021>044-031630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1130 AM CDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS THE REGION LATE THIS
AFTERNOON AND EVENING. WHILE NO WIDESPREAD SEVERE WEATHER IS
ANTICIPATED...A FEW STORMS WILL HAVE THE POTENTIAL TO PRODUCE
GOLFBALL SIZE HAIL AND WIND GUSTS UP TO 70 MPH. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL EXIST THIS EVENING ACROSS THE
EXTREME SOUTHERN TEXAS PANHANDLE...GENERALLY NORTH OF A LINE FROM
FARWELL TO PLAINVIEW TO PADUCAH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

JW

In the hours before

Special weather statement, Jun 2, 5:07 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
507 PM CDT SAT JUN 2 2012

TXZ022-022230-
CASTRO-
507 PM CDT SAT JUN 2 2012

...STRONG THUNDERSTORM OVER WESTERN CASTRO COUNTY...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF DIMMITT...MOVING NORTHEAST AT 20
MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3450 10220 3442 10229 3441 10252 3459 10253
      3461 10252 3470 10237
TIME...MOT...LOC 2207Z 232DEG 16KT 3452 10246

JW
Special weather statement, Jun 2, 5:29 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
529 PM CDT SAT JUN 2 2012

TXZ027-022300-
BAILEY-
529 PM CDT SAT JUN 2 2012

...STRONG THUNDERSTORM DEVELOPING OVER BAILEY COUNTY JUST SOUTHWEST
OF MULESHOE...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MULESHOE...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3431 10289 3425 10261 3406 10274 3417 10293
TIME...MOT...LOC 2229Z 213DEG 11KT 3416 10281

05
Special weather statement, Jun 2, 6:26 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
626 PM CDT SAT JUN 2 2012

TXZ022-023-030000-
CASTRO-SWISHER-
626 PM CDT SAT JUN 2 2012

...STRONG THUNDERSTORMS CONTINUE OVER CASTRO COUNTY...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF DIMMITT...MOVING EAST AT 20
MPH. THIS STORM WILL AFFECT THE AREA AROUND AND WEST OF HAPPY BY 700
PM CDT.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE ALL POSSIBLE WITH THIS STORM.

OTHER STRONG THUNDERSTORMS WERE LOCATED BETWEEN DIMMITT AND NAZARETH
AND ALSO NEAR SUMMERFIELD. ALL OF THESE THUNDERSTORMS WERE MOVING
EAST AT 20 MPH.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE IF THUNDERSTORMS APPROACH
YOUR LOCATION THIS EVENING.

LAT...LON 3448 10184 3436 10223 3456 10242 3456 10252
      3474 10252 3475 10184
TIME...MOT...LOC 2323Z 256DEG 16KT 3470 10202

JW
Local storm report, Jun 2, 6:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
648 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             4 E NEEDMORE            34.03N 102.67W
06/02/2012  M1.25 INCH       BAILEY             TX   NWS EMPLOYEE

&&

EVENT NUMBER LUB1200273

JDV
Local storm report, Jun 2, 7:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
703 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             NEEDMORE                34.03N 102.74W
06/02/2012  E1.75 INCH       BAILEY             TX   PUBLIC

&&

EVENT NUMBER LUB1200274

JDV
Special weather statement, Jun 2, 7:14 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
714 PM CDT SAT JUN 2 2012

TXZ022-023-030030-
CASTRO-SWISHER-
714 PM CDT SAT JUN 2 2012

...STRONG THUNDERSTORM OVER EASTERN CASTRO COUNTY...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL CASTRO COUNTY NEAR
NAZARETH...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3471 10203 3449 10191 3448 10209 3463 10218
TIME...MOT...LOC 0013Z 243DEG 12KT 3460 10207

JW

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:14 PM CDTSpecial Weather StatementLUBCastro16 min
Jun 2, 8:06 PM CDTSpecial Weather StatementLUBParmer24 min
Jun 2, 8:11 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb49 min
Jun 2, 9:02 PM CDTSpecial Weather StatementLUBBailey, Briscoe, Castro, Floyd, Hale, Lamb and 2 more43 min
Jun 3, 12:16 AM CDTSpecial Weather StatementLUBChildress29 min
Jun 3, 5:02 PM CDTSpecial Weather StatementLUBLubbock28 min
Jun 3, 5:30 PM CDTSpecial Weather StatementLUBLubbock30 min
Jun 3, 5:55 PM CDTSpecial Weather StatementLUBDonley20 min
Jun 3, 6:01 PM CDTSpecial Weather StatementLUBLubbock29 min
Jun 3, 6:22 PM CDTSpecial Weather StatementLUBHall23 min
Jun 3, 6:32 PM CDTSpecial Weather StatementLUBHale28 min
Jun 3, 6:44 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall46 min
Jun 3, 6:59 PM CDTSpecial Weather StatementLUBFloyd31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.